# SDR FDEA201907171602

- Difficulty date: July 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 635 X =  27.5 FOUND CRACKED. MAIN DECK FLOOR AT STATION 635 X= 27.5, CRACKED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 665 TO EXISTING SPLICE STATION 625 X= 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
